Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 113, NWS Kansas City, MO

December 31, 2018Cooper County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Dec 31, 2018, 12:59 PM CST for Cooper County, Saline County, Missouri. It took effect at Dec 31, 2018, 5:19 PM CST. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Dec 31, 2018, 12:59 PM CST (18:59 UTC)
In effect from
Dec 31, 2018, 5:19 PM CST
Expired
Jan 2, 2019, 6:05 AM CST
In force
37 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cooper County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Blue Lick (BLVM7).

Action stage
19 ft
Minor stage
24 ft
Moderate stage
29 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

985 
WGUS43 KEAX 311859
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1259 PM CST Mon Dec 31 2018



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.
  Lamine River near Otterville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-011859-
/O.NEW.KEAX.FL.W.0113.181231T2319Z-190104T0756Z/
/BLVM7.1.ER.181231T2319Z.190102T1200Z.190103T0756Z.NO/
1259 PM CST Mon Dec 31 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blackwater River near Blue Lick.
* from this afternoon to late Thursday night.
* At 12:45 PM Monday the stage was 16.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 27.9 feet by Wednesday morning. The river 
  will fall below flood stage by early Thursday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   16.6   Mon 01 PM   27.9 Wednesday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-011859-
/O.NEW.KEAX.FL.W.0114.181231T2356Z-190102T0807Z/
/OTTM7.1.ER.181231T2356Z.190101T0600Z.190101T0807Z.NO/
1259 PM CST Mon Dec 31 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Lamine River near Otterville.
* from this afternoon to late Tuesday night.
* At 12:15 PM Monday the stage was 5.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 16.1 feet by early Tuesday morning. The 
  river will fall below flood stage by early Tuesday morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15    5.5   Mon 12 PM   16.1 early Tuesday morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$
5 follow-up statements
930 
WGUS83 KEAX 010115
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
715 PM CST Mon Dec 31 2018



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  Moniteau Creek near Fayette affecting Howard County.

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-020115-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190103T0025Z/
/BLRM7.1.ER.181231T2148Z.190101T1200Z.190102T0025Z.UU/
715 PM CST Mon Dec 31 2018

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Wednesday evening.
* At 7:00 PM Monday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by 
  Tuesday morning. The river will fall below flood stage Tuesday 
  evening.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.0   Mon 07 PM   21.9 Tuesday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-020115-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190104T0015Z/
/BLVM7.1.ER.190101T1500Z.190102T1200Z.190103T0015Z.NO/
715 PM CST Mon Dec 31 2018

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday evening.
* At 6:45 PM Monday the stage was 21.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and 
  continue to rise to near 26.2 feet by Wednesday morning. The river 
  will fall below flood stage by Wednesday evening.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   21.8   Mon 07 PM   26.2 Wednesday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-020115-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-190102T1355Z/
/OTTM7.1.ER.190101T0157Z.190101T0600Z.190101T1355Z.NO/
715 PM CST Mon Dec 31 2018

The Flood Warning continues for
  The Lamine River near Otterville.
* until Wednesday morning.
* At 5:15 PM Monday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 16.4 feet by early Tuesday morning. The river will 
  fall below flood stage by Tuesday morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   14.1   Mon 05 PM   16.4 early Tuesday morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC089-020115-
/O.EXT.KEAX.FL.W.0112.000000T0000Z-190102T0722Z/
/FYTM7.1.ER.181231T1922Z.190101T0300Z.190101T0722Z.UU/
715 PM CST Mon Dec 31 2018

The Flood Warning continues for
  The Moniteau Creek near Fayette.
* until late Tuesday night.
* At 6:30 PM Monday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by 
  tonight. The river will fall below flood stage early Tuesday 
  morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   17.7   Mon 06 PM   18.0 tonight
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$

MOC053-020115-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190102T1737Z/
/BONM7.1.ER.181231T1734Z.190101T0600Z.190101T1737Z.UU/
715 PM CST Mon Dec 31 2018

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday morning.
* At 6:30 PM Monday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by 
  early Tuesday morning. The river will fall below flood stage late 
  Tuesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.7   Mon 06 PM   17.9 early Tuesday morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
808 
WGUS83 KEAX 010701
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
101 AM CST Tue Jan 1 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Moniteau Creek near Fayette affecting Howard County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-020701-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190102T2100Z/
/BLRM7.1.ER.181231T2148Z.190101T0500Z.190101T2100Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Wednesday afternoon.
* At 12:00 AM Tuesday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Tue 12 AM   21.2 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-020701-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-190102T1438Z/
/VLYM7.1.ER.190101T0026Z.190101T0530Z.190101T1438Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   23.4   Tue 12 AM   23.1 this morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-020701-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1828Z/
/BLVM7.1.ER.190101T0810Z.190102T0600Z.190102T1828Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 12:45 AM Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning 
  and continue to rise to near 26.3 feet by early Wednesday morning. 
  The river will fall below flood stage by early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.7   Tue 01 AM   26.3 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-020701-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-190102T1418Z/
/OTTM7.1.ER.190101T0120Z.190101T0615Z.190101T1418Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Lamine River near Otterville.
* until Wednesday morning.
* At 12:15 AM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   15.6   Tue 12 AM   15.5 this morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC089-010731-
/O.CAN.KEAX.FL.W.0112.000000T0000Z-190102T0722Z/
/FYTM7.1.ER.181231T1922Z.190101T0145Z.190101T0558Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Moniteau Creek near Fayette.
* At 12:30 AM Tuesday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 11:58 PM Monday.
* Forecast...The river will continue to fall to 6.2 feet by Wednesday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   15.4   Tue 12 AM   14.8 after midnight  

     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$

MOC053-020701-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190102T2123Z/
/BONM7.1.ER.181231T1734Z.190101T1200Z.190101T2123Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday afternoon.
* At 12:30 AM Tuesday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
  morning. The river will fall below flood stage late this afternoon.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   18.1   Tue 12 AM   18.3 this morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-020701-
/O.CON.KEAX.FL.W.0003.190101T1107Z-190102T1800Z/
/URHM7.1.ER.190101T1107Z.190101T1200Z.190101T1800Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The South Grand River at Urich.
* from early this morning to Wednesday afternoon.
* At 12:15 AM Tuesday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 24.1 feet by this morning. The river will 
  fall below flood stage by this afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.4   Tue 12 AM   24.1 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

MOC033-020701-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1200Z/
/CAXM7.1.ER.190101T1200Z.190101T1200Z.190101T1200Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   15.6   Tue 12 AM   16.0 this morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
930 
WGUS83 KEAX 011533
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
933 AM CST Tue Jan 1 2019



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-021532-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1904Z/
/BLVM7.1.ER.190101T0830Z.190102T0600Z.190102T1904Z.NO/
933 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At  8:45 AM Tuesday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by 
  early Wednesday morning. The river will fall below flood stage 
  early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.5   Tue 09 AM   26.3 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-021532-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0154Z/
/BONM7.1.ER.181231T1734Z.190101T1800Z.190102T0154Z.UU/
933 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At  8:30 AM Tuesday the stage was 18.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   18.7   Tue 08 AM   19.1 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC033-021532-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1657Z/
/CAXM7.1.ER.190101T1145Z.190101T1500Z.190101T1657Z.UU/
933 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At  9:00 AM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.2   Tue 09 AM   15.9 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
782 
WGUS83 KEAX 020036
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
636 PM CST Tue Jan 1 2019



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-030036-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1251Z/
/BLVM7.1.ER.190101T0830Z.190101T1800Z.190102T1251Z.NO/
636 PM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday morning.
* At  5:45 PM Tuesday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.4   Tue 06 PM   24.2 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-030035-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0200Z/
/BONM7.1.ER.181231T1734Z.190101T1545Z.190102T0200Z.UU/
636 PM CST Tue Jan 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At  5:30 PM Tuesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  early Wednesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.2   Tue 05 PM   14.1 early Wednesday 
morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC033-030035-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190103T0056Z/
/CAXM7.1.ER.190101T1145Z.190101T2100Z.190102T0056Z.UU/
636 PM CST Tue Jan 1 2019

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday evening.
* At  6:00 PM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this evening.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.2   Tue 06 PM   14.7 early Wednesday 
morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
260 
WGUS83 KEAX 021205
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
605 AM CST Wed Jan 2 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-021235-
/O.CAN.KEAX.FL.W.0113.000000T0000Z-190103T1251Z/
/BLVM7.1.ER.190101T0830Z.190101T1800Z.190102T0500Z.NO/
605 AM CST Wed Jan 2 2019

The Flood Warning is cancelled for
  The Blackwater River near Blue Lick.
* At  5:45 AM Wednesday the stage was 23.3 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 11:00 PM Tuesday.
* Forecast...The river will continue to fall to 16.8 feet by Thursday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.3   Wed 06 AM   23.2 this afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 12:02 PM CST, 57 minutes earlier.

Area forecast discussion, Dec 31, 12:02 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1202 PM CST Mon Dec 31 2018

.Discussion...
Issued at 326 AM CST MON DEC 31 2018

A cold rain has started to spread from the southwest across the
southern to eastern portions of the forecast area this morning. This
precipitation area should continue to build north through the early
morning hours. Temperatures as of 09Z are in the low to mid 30s,
but more importantly, all above freezing as the precipitation
moves in. The one exception may be extreme northwestern MO, but
precipitation will be much later to arrive in this location and by
the time it does, temperatures are expected to be above freezing.
With temperatures above freezing currently, and expected to stay
above freezing due to warm advection, there should be little, if
any, icing potential this morning. This continues the trend from
previous forecasts to limit the extent and the amount of possible
icing. With the strong warm advection and widespread moderate to
at times heavy rain in our southeast, parts of the southeastern
CWA may see an inch to an inch and a quarter of rain. This may
lead to some minor flooding in our southeast as well as lead to
some river flooding.

With regards to wintry weather potential, temperatures will rapidly
cool down this afternoon behind a cold front. This could quickly
freeze whatever liquid water is on the roads after the rain moves out
late this afternoon. The other potential impact is a period of
freezing drizzle, especially in northern MO, as the cold air moves
in and cloud ice is lost. This potential should be short-lived as
the strong cold air advection will eventually bring the snow
growth area to near the surface, with flurries then becoming
possible. The other wintry hazard for folks, especially since it's
New Year's Eve, is that with temperatures rapidly falling and
winds increasing, wind chill values by midnight will be
approaching zero across the northwestern half of the forecast
area. So anyone that is out celebrating the new year will not only
have to contend with dangerously cold wind chill values, but also
a period of freezing drizzle and eventually flurries. Welcome
2019!

Beyond New Year's eve and day, the forecast will be relatively
quiet through the middle part of the week. However, models show a
shortwave approaching the area from the southwest. The ECMWF is
the most robust with regards to QPF and has the wave move into the
area as a cutoff low. The GFS also has the wave cutoff but is
overall weaker. What's interesting about this feature is that with
the coldest air aloft associated with the closed low, and cold air
really to advect into the system, models show an area of snow from
northeast OK through southern MO, with more liquid precipitation
surrounding the colder core of the low. There is some potential
the southern half of the forecast area could see snow with this
system. But given the nature of the wave, being cutoff from the
upper flow, many details remain uncertain. So for now, will just
continue a mention of snow, then rain/snow depending on the
diurnal temperature trend Thursday.

For the weekend, it looks like more mild temperatures will prevail
as broad upper ridging spreads across the western half of the
country.

&&

.Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1202 PM CST MON DEC 31 2018

A widespread area of rain is working its way through the area
right now, with sleet and snow mixing in as well. The mixed precipitation
should continue for about another hour or so, then we should see
additional warming in the low- levels helping it all change back
to rain. IFR and LIFR ceilings and visibilities are also being
observed with this system, though they have been bouncing around a
little. The main area of rain and the very low ceilings and
visibility should move out (southwest to northeast) this
afternoon, though MVFR ceilings are expected to stick around
through tomorrow morning. A cold front will move in behind the
rain this evening, shifting winds to the northwest. It will also
be a little breezy and remain that way overnight. Additionally, we
will remain saturated in the low levels tonight, so we could
squeeze out some patchy freezing drizzle initially after sunset,
but as the column cools, it should change over to flurries. No
accumulation is expected and given the uncertainty did not include
in the TAF at this time.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...CDB
Aviation...Grana
Hazardous weather outlook, Dec 31, 5:27 AM CST, 7 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
527 AM CST Mon Dec 31 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011130-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
527 AM CST Mon Dec 31 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Rain is expected to persist through the morning, exiting this
 afternoon and evening. Temperatures will fall below freezing
 tonight, resulting in very cold wind chills and likely freezing any
 still wet surfaces.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 Wind chill values for the first day of the New Year will be in the
 single digits and below.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 8:44 AM CSTRiver Flood WarningEAXCass, Henry, Johnson26 hr
Dec 31, 8:44 AM CSTRiver Flood WarningEAXCooper37 hr
Dec 31, 12:33 PM CSTRiver Flood WarningEAXHoward39 hr
Dec 31, 12:59 PM CSTRiver Flood WarningEAXCooper37 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.